# SDR UPS98827920

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36471171N
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 960 FITTING CRACKED ABOVE LONG 24R RT W/W.  REMOVED AND REPLACED FITTINGS IAW SRM 51-1-20D AND 53-2-0.
